# SDR SWAA030672

- Difficulty date: March 22, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 25,853 hours, 22,347 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND BOTH LT & RT MLG WALKING BEAM FITTINGS CORRODED.  REMOVED AND REPLACED BOTH LT & RT MLG WALKING BEAM FITTINGS PER MM.
